# SDR AALA2018080769007

- Difficulty date: July 20, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT,  FRAMES 12 TO 14,  Y503.2.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11,  51-72-11, AND DRAWING D53112825.
